Table of Contents
Geometry
Volume 2014, Article ID 931319, 10 pages
http://dx.doi.org/10.1155/2014/931319
Research Article

A Local Classification of Some Special -Metrics of Constant Flag Curvature

College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China

Received 7 May 2014; Accepted 18 July 2014; Published 17 August 2014

Academic Editor: Giovanni Calvaruso

Copyright © 2014 Hongmei Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We classify some special Finsler metrics of constant flag curvature on a manifold of dimension .